# SDR 9517522294

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Condition: Malfunctioned
- Location: Rt Te Flap
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DESCENT ON FLAP EXTENSION TO 5 DEGREES, OUTBOARD FLAPS HAD ASYMMETRIC TRIP AT 3 DEGREES.  AIRCRAFT DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  CHECKED OUTBOARD FLAP TRANSMISSIONS, TORQUE TUBES, AND CABLES.  ALL CHECKED NORMAL.  FOUND RIGHT OUTBOARD FLAP INDICATOR NEEDLE ERRATIC.  REPLACED FLAP POSITION INDICATOR.  OPERATIONAL CHECK OK.
